Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad SSRI side FX; now pdoc wants to try them again allisonm

Posted by Leighwit on May 7, 2002, at 12:03:29

In reply to Bad SSRI side FX; now pdoc wants to try them again, posted by allisonm on May 7, 2002, at 10:45:00

I took Wellbutrin with Serzone for quite awhile, and I stopped the Serzone for reasons that quite frankly, I can't remember. Now I'm just taking WB and am feeling way too anxious. My Pdoc prescribed Xanax, but I was afraid to take something like that, for fear it would take away what little ambition I have, so I never filled the script.

I tell you this, because I think there are some similarities in our prescription backgrounds. I'm not sure why you didn't tolerate SSRIs, (?)but I've had problems with weight gain (and I'm not allowed to gain weight as an insulin-dependent diabetic, so no-one ever argued with me about stopping them). Plus, they never seemed to produce anything beyond a very-moderate partial response in me, particularly when used alone ~ but also as part of a cocktail.

I'm thinking that perhaps the Wellbutrin is the culprit rather than the solution. How does one know if anxiety (and in my case, anxiety plus agitation) is caused by the depression itself or by the Wellbutrin which is well known for it's side effects in those very areas?

I'm going to ask to try the Xanax (and admit to tossing the scprit) to alleviate the agitation during my next Pdoc visit, because I don't want to do an SSRI/WB cocktail again, and I can't imagine what else she would suggest. What I really want to do it stop the WB, but I've done that once before and it wasn't a good result. The depression symptoms worsened rather quickly.

Guess I wasn't much help ~ other to let you know you're not alone.

LW

(like Zoloft or something) again. > My pdoc wants to change my cocktail again. I have been on Zoloft, Effexor XR, Remeron, lithium, Wellbutrin, Neurontin,
> Celexa, and Serzone in various combinations over the last 4 years. Currently on Wellbutrin and Serzone (each 150mg 2X/day).
>
> In the past few months when under stress, my emotions have been rather unstable and anxiety has been very very high. I start
> weeping at the drop of a hat -- anywhere and often in public. Some people have noticed this, which makes me all the more
> anxious. Pdoc more than a month ago urged me to take the Ativan he gave me more often and whenever I feel this anxiety
> coming on. It is only a stop-gap.
>
> So now he wants to wean me off the Serzone and try an SSRI again (Zoloft, Prozac, Paxil, Celexa). I haven't tolerated SSRI's
> in the past and have always had to get off them. It feels as though he is running out of drugs to try.
>
> Would anyone have a theory as to why he would want to try SSRIs again after previous intolerable side effects? Is there
> really any chance that an SSRI could help now? Has anyone had this happen?
>
> Thanks for listening.
>
> Allison


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leighwit thread:105422
URL: http://www.dr-bob.org/babble/20020503/msgs/105434.html